Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken Forecox for tuberculosis. Have skin discoloration. Due to rifamcin?

hi Dr this is dhamo from mumbai sir I was diagnosed with tuberculosis before six months. I have a matted lymponade on right side of my neck and undergone a treatment of forecox tablet for first four months...aftr four months know im taking the tablet of RHE FD and benadon tablets Know issue is that I can realize discolouration of my skin tone... which is becoming this happens due to heavy tablets of rifamcin Can recovereded my skin tone bcoz being an indian it is important sir plz sort my problem sir as I
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Forecox is a combination of rifampicin, isoniazid, etambutol and pyrazinamide. RHE FD and benadon are also the same drugs with different propeitary names.
They are first line drugs for tuberculosis.
None of these drugs cause discoloration/ hyperpigmentation of skin.
Infact there are couple of other side effects which should be promptly reported to your treating doctor.
These side effects are tingling sensation, joint pains, vision problems etc.
Other side effects which are not veru serious are fever, rash, flu like symptoms, abdominal discomfort, nausea, diarrhoes, orange discoloration of urine, tears etc to name a few.
There is some other cause for discoloration. Some of causes for skin discoloration/ hyperpigmentation eg pregnancy, sun exposure, endocrine disease like Addison disease, post-inflammatory hyperpigmentation.
Consult you dermatologist for clinical examination, investigations and management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor